[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Swelling using Humalog

Boy, I thought I was the only one who swelled up like a baloon from using 
Humalog. In the morning, my face is swollen as are my eyes, usually my ankles 
are too - thanks Humalog!!!  Can some of you on this list really tell that 
you are going low? When I was forced to go on Humalog after being on Lente 
and Regular insulin for many many years, I could no longer tell, feel, that I 
was either in a shock or going into one. I remember when I was a kid, that my 
fingers would tingle, or I would have double vision, and I would say umm, 
alot!!! But now, I have no idea at all. After my last stroke the 11th of 
March and I was put on the pump, I had hoped that some of the tell tale signs 
would return, but they have not. Oh well.......
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml